Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Back pain, slight brown to whit discharge, high stress. Took primolut N. Reason?

My period was supposed to be due 9-Dec. However, I suddenly had brown discharge on 26-Nov. I had to postpone it for a family event (on 30-Nov), hence took Primolut N for next 5 days, i.e. till 1-Dec, on my doctor s advice. Once I stopped, period started on 4-Dec ; and now though the cycle (red blood ) has subsided, I am keeping getting slight brownish to pale white discharge. Please let me know what may be the reason - is high stress has anything to do with this? (since the aforesaid event entailed a lot of both physical and mental stress, and activities) As for your records, there is no chance of any pregnancy. Also, I had been having regular 5-days periods since years without any brown discharge since long. I also have the problem of back pain .
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear moonisgood ,
Your history is most likely suggestive of Pelvic Inflammatory Disease which may be aggravated by stress. Classical symptom being white-brown discharge and backpain. The bleeding which occured after stopping of Primolut is the withdrawl bleeding -a sideeffect of stopping of this drug.
you should take Combined Oral contraceptive pill (Ethnyl Estradiol+Norgestrol) eg OVRAL -L for for 2 months and Mafenamic Acid 500mg ( tab. MEFTAL) twice daily after food for 5-10 days as per your backache, if you continue Meftal for more than 5 days,,make sure to take ) Omeprazole 20 mg in Morning before breakfast.
Hope this helps you. Stay healthy stay Cheerful :)
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor